# SDR USAA050592

- Difficulty date: May 5, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26601197
- Condition: Debonded
- Location: Nr 1 Slat
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NR 1 SLAT DISBOND 1 INCH, UNDERSIDE AT INBOARD AUX TRACK.  SDA COMPLETED ACCOMPLISHED COMPOSITE REPAIR IAW SRM 57-43-02.  (M)
